Alert archive / Wyoming / Red Flag Warnings in 2019

Red Flag Warning 12, NWS Cheyenne, WY

August 21, 2019

NWS Cheyenne, WY issued this red flag warning at Aug 21, 2019, 1:54 PM MDT. It took effect at Aug 22, 2019, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 21, 2019, 1:54 PM MDT (19:54 UTC)
In effect from
Aug 22, 2019, 11:00 AM MDT
Expired
Aug 22, 2019, 8:00 PM MDT
In force
9 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

853 
WWUS85 KCYS 211954
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
154 PM MDT Wed Aug 21 2019

...LOW HUMIDITY AND GUSTY WESTERLY WINDS WILL RETURN TO PORTIONS
OF CARBON COUNTY THURSDAY AND AGAIN SATURDAY...

WYZ303-304-220400-
/O.UPG.KCYS.FW.A.0012.190822T1700Z-190823T0200Z/
/O.NEW.KCYS.FW.W.0012.190822T1700Z-190823T0200Z/
/O.NEW.KCYS.FW.A.0013.190824T1700Z-190825T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-
154 PM MDT Wed Aug 21 2019

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 303 
AND 304... 

...FIRE WEATHER WATCH IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY 
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 
303 AND 304...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Thursday. a
Fire Weather Watch has also been issued. This Fire Weather Watch
is in effect from Saturday morning through Saturday evening. The
Fire Weather Watch is no longer in effect. 


* AFFECTED AREA...Fire weather zone 303 and 304.

* WIND...West to southwest winds sustained between 15 to 20 mph
  with occasional gusts between 25 to 30 mph. Westerly winds 15 to
  20 mph with sustained gusts 25 to 30 mph Saturday.

* HUMIDITY...10 to 15 percent in the afternoon.

* HAINES...6 in the afternoon and evening hours.

* IMPACTS...any fires that develop may spread rapidly. Outdoor 
  burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

Braun
4 follow-up statements
407 
WWUS85 KCYS 212149
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
349 PM MDT Wed Aug 21 2019

...LOW HUMIDITY AND GUSTY WESTERLY WINDS WILL RETURN TO CARBON 
COUNTY THURSDAY AND AGAIN SATURDAY...

WYZ305-230200-
/O.EXA.KCYS.FW.W.0012.190822T1700Z-190823T0200Z/
/O.EXA.KCYS.FW.A.0013.190824T1700Z-190825T0200Z/
Sierra Madre Range/Medicine Bow NF-
349 PM MDT Wed Aug 21 2019

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 305...

...FIRE WEATHER WATCH IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY 
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 
305... 

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Thursday. a
Fire Weather Watch has also been issued. This Fire Weather Watch
is in effect from Saturday morning through Saturday evening. 

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Thursday. a
Fire Weather Watch has also been issued. This Fire Weather Watch
is in effect from Saturday morning through Saturday evening. The
Fire Weather Watch is no longer in effect.

* AFFECTED AREA...Fire weather zone 305, mainly below 8000 feet.

* WIND...West to southwest winds sustained between 15 to 20 mph 
  with occasional gusts between 25 to 30 mph. Westerly winds 15 
  to 20 mph with sustained gusts 25 to 30 mph Saturday. 

* HUMIDITY...10 to 15 percent in the afternoon.

* HAINES...6 in the afternoon and evening hours.

* IMPACTS...any fires that develop may spread rapidly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ303-304-230200-
/O.CON.KCYS.FW.W.0012.190822T1700Z-190823T0200Z/
/O.CON.KCYS.FW.A.0013.190824T1700Z-190825T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-
349 PM MDT Wed Aug 21 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE 
WEATHER ZONES 303 AND 304... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT 
SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE 
WEATHER ZONES 303 AND 304...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Thursday. a
Fire Weather Watch has also been issued. This Fire Weather Watch
is in effect from Saturday morning through Saturday evening. The
Fire Weather Watch is no longer in effect.

* AFFECTED AREA...Fire weather zone 303 and 304.

* WIND...West to southwest winds sustained between 15 to 20 mph 
  with occasional gusts between 25 to 30 mph. Westerly winds 15 
  to 20 mph with sustained gusts 25 to 30 mph Saturday. 

* HUMIDITY...10 to 15 percent in the afternoon.

* HAINES...6 in the afternoon and evening hours.

* IMPACTS...any fires that develop may spread rapidly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
816 
WWUS85 KCYS 220835
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
235 AM MDT Thu Aug 22 2019

...LOW HUMIDITY AND GUSTY WESTERLY WINDS WILL BRING CRITICAL FIRE
WEATHER CONDITIONS TO CARBON COUNTY TODAY AND SATURDAY...

WYZ303>305-230200-
/O.CON.KCYS.FW.W.0012.190822T1700Z-190823T0200Z/
/O.CON.KCYS.FW.A.0013.190824T1700Z-190825T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
235 AM MDT Thu Aug 22 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 303, 304, AND 305...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE SATURDAY MORNING
THROUGH EARLY SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY 
FOR FIRE WEATHER ZONES 303, 304, AND 305...

A Red Flag Warning is in effect from 11 AM this morning to 8 PM MDT
this evening. A Fire Weather Watch is in effect from late Saturday
morning through early Saturday evening.

* AFFECTED AREA...Fire weather zones 303, 304 and 305.

* WIND...West to southwest winds sustained 15 to 20 mph with gusts
  25 to 30 mph this afternoon. West winds 15 to 20 mph with gusts  
  25 to 30 mph Saturday afternoon.

* HUMIDITY...10 to 15 percent in the afternoon.

* HAINES...6 in the afternoon and evening.

* IMPACTS...Any fires that develop may spread rapidly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of 
gusty winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
583 
WWUS85 KCYS 222116
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
316 PM MDT Thu Aug 22 2019

...LOW HUMIDITY AND GUSTY WESTERLY WINDS WILL BRING CRITICAL FIRE
WEATHER CONDITIONS TO CARBON COUNTY THIS AFTERNOON AND 
SATURDAY...

WYZ303>305-230530-
/O.CON.KCYS.FW.W.0012.000000T0000Z-190823T0200Z/
/O.CON.KCYS.FW.A.0013.190824T1700Z-190825T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
316 PM MDT Thu Aug 22 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304,
AND 305......FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE
SATURDAY MORNING THROUGH EARLY SATURDAY EVENING FOR GUSTY WINDS
AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304, AND 305...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR
FIRE WEATHER ZONES 303, 304, AND 305......FIRE WEATHER WATCH
REMAINS IN EFFECT FROM LATE SATURDAY MORNING THROUGH EARLY
SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 303, 304, AND 305...

* AFFECTED AREA...Fire weather zones 303, 304 and 305.

* WIND...West to southwest winds sustained 15 to 20 mph with
  gusts 25 to 30 mph this afternoon. West winds 15 to 20 mph 
  with gusts 25 to 30 mph Saturday afternoon. 

* HUMIDITY...10 to 15 percent in the afternoon.

* HAINES...6 in the afternoon and evening.

* IMPACTS...Any fires that develop may spread rapidly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
gusty winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
831 
WWUS85 KCYS 230151
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
751 PM MDT Thu Aug 22 2019

...CRITICAL FIRE WEATHER CONDITIONS WILL RETURN TO CARBON COUNTY 
ON SATURDAY...

WYZ303>305-231200-
/O.EXP.KCYS.FW.W.0012.000000T0000Z-190823T0200Z/
/O.CON.KCYS.FW.A.0013.190824T1700Z-190825T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
751 PM MDT Thu Aug 22 2019

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING FOR WEST AND SOUTHWEST CARBON COUNTY...

...THE RED FLAG WARNING TODAY WILL EXPIRE AT 8 PM MDT THIS 
EVENING FOR FIRE WEATHER ZONES 303, 304, AND 305...

...FOR SATURDAY:
* WIND...West to southwest winds sustained 15 to 20 mph with 
  gusts 25 to 30 mph this afternoon. West winds 15 to 20 mph 
  with gusts 25 to 30 mph Saturday afternoon. 

* HUMIDITY...10 to 15 percent in the afternoon.

* HAINES...6 in the afternoon and evening.

* IMPACTS...Any fires that develop may spread rapidly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Aug 21, 11:55 AM MDT, 1 hour 59 minutes earlier.

Area forecast discussion, Aug 21, 11:55 AM MDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1155 AM MDT Wed Aug 21 2019

.UPDATE...
Issued at 1043 AM MDT Wed Aug 21 2019

Cloud deck present this morning is beginning to erode out with
daytime heating. Temperatures today will be much cooler than
we've had these last few days with the cold front now sitting
along the Albany-Carbon County line. Storm this afternoon will
initiate along the front around 3 PM MDT, transitioning with the
front to the east by early evening to the lee side of the Laramie
Range. This will bring thunderstorms again to the High Plains
where areas affected by yesterday's severe weather are still
recovering. An Areal Flood Warning remains in effect for the
northeast portion of Laramie County, generally near Albin, where
water is still covering and running across county roads. All other
Flood Warnings have been expired under improved conditions on the
ground. Areas most likely to see thunderstorms across the High
Plains will run from a Glendo-Jay Em-Agate-Alliance line and
south to the Colorado border, with the southern portions seeing
the higher thunderstorm probabilities. Most thunderstorms will end
by sunset, with a few lingering showers and thunderstorms
continuing through midnight. Isolated to scattered thunderstorms
are forecast for today.

Heavy rain will be one of the main threats as storm motion
remains slow, only 10-15 mph out of the north and northwest, with
high PWATS forecast; back-building storms look to be less of a
threat today than yesterday with most storms moving east and
southeast across the area. Hail to golf ball size, strong winds,
and frequent lightning will also be of concern today.

&&

.SHORT TERM...(Today through Thursday)
Issued at 440 AM MDT Wed Aug 21 2019

With last night's impressive line of severe thunderstorms lingering
past midnight across the Nebraska panhandle, will keep the
discussion short for today and Thursday. Fog has started to form
west of the cloud shield associated with the MCS pushing east
across Nebraska early this morning. Expect clearing skies across
portions of Nebraska shortly, so kept fog in the forecast. Will
likely lower the coverage though since sunrise will occur
shortly. Pretty dense fog has been recently observed along I-80
west of Cheyenne with visibilities below one quarter of a mile.

Cooler temperatures are expected today with daytime highs around
10 to 20 degrees cooler than yesterday across a large portion of
the area. Thankfully, this should limit the coverage of strong to
severe thunderstorms. The area that needs to be watched is along
and west of the cool front/differential heating boundary, which
is currently along the border to Carbon and Albany counties.
Expect this boundary to nudge eastward into this afternoon and
provide enough convergence for scattered thunderstorms. Some of
these thunderstorms will be strong or severe across Albany county,
and eventually into Platte and Laramie counties as well. The
limiting factor will be environmental shear which will be
marginal. Current high res models show this activity quickly
weakening as it moves off the Laramie Range, so expect any severe
weather threats to be short-lived into this evening due to cooler
temperatures and potential for thick cloud cover as you head
further east across far eastern Wyoming and western Nebraska.
Another round of thunderstorms are possible later this evening,
but do not expect these to be severe.  Another chance for
thunderstorms are expected on Thursday, but severe weather risk
should be very low with limited shear and a stronger capping
inversion across the eastern plains.

.LONG TERM...(Thursday night through Tuesday)
Issued at 410 AM MDT Wed Aug 21 2019

Models continue to trend slower with the Pacific upper level
trough forecast to push across Montana and northern Wyoming late
this week. This trend is mainly due to models initializing the
base of the trough further to the south as it is about to move
onshore across the Pacific northwest today. As a result, increased
POP and chances for thunder on Friday. In contrast to 48 hours
ago, Friday no longer looks like a dry day across most of
southeast Wyoming and western Nebraska. Daytime highs will also
remain a few degrees cooler, but afternoon readings should be warm
and in the 80s across most locations. Once this Pacific system
moves east, all models show drier weather across the area during
the weekend along with some pretty warm temperatures in the 80s to
low 90s. However, the upper level trough takes its time ejecting
to the east, so kept a slight chance of thunder north of I-80
across east central Wyoming and the northern Nebraska panhandle
on Saturday.

There is reasonable confidence that the first late-summer cold
front will impact the region as early as Monday of next week.
Models are still struggling on the timing, showing FROPA sometime
between early Monday morning and Tuesday afternoon. This front is
pretty strong for this time of the year with even extended MOS
guidance showing high temperatures lowering into the 60s 6-7 days
out. All models show 700mb temperatures lowering between -2c to
+5c across the area, which is around 2 standard deviations below
climatology. In addition, there will likely be a decent coverage
of precipitation across the area as this front plunges southward,
but confidence is low on what time periods that may take place.
Kept POP on the lower end of chance (20-40 percent) for now.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1137 AM MDT Wed Aug 21 2019

Latest satellite loop was showing some cumulus fields developing
over the Sierra Madre and Snowy Ranges. Latest surface analysis
was showing 50+ dewpoints near Laramie, so there looks to be a
fairly good chance that thunderstorms may fire along and west of
the Laramie Range this afternoon. Not confident on how far east
these storms will progress since the storm motions will be less
than 10kts. However, we will keep the best chances near
KLAR...KCYS and KBFF. Lower ceilings will advect into the area
tonight, but would expect mostly MVFR at this time.

&&

.FIRE WEATHER...
Issued at 354 AM MDT Wed Aug 21 2019

Dry conditions will continue across most of Carbon
County today, but winds should remain pretty light. Daytime
humidities further to the east will be moderate to high, with
relative humidities generally above 40 percent. West to southwest
winds will increase during the day on Thursday, resulting in
hazardous fire weather conditions across portions of Carbon
County. Issued a fire weather watch for zones 303 and 304 (western
and southwestern Carbon County) for Thursday for elevated to
low-end critical conditions with wind gusts around 25 mph and
relative humidity as low as 10 percent. Additional fire weather
concerns are expected this weekend as temperatures increase and
daytime humidities trend lower.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Fire Weather Watch from Thursday morning through Thursday
     evening for WYZ303-304.

NE...None.
&&

UPDATE...AB
SHORT TERM...TJT
LONG TERM...TJT
AVIATION...REC
FIRE WEATHER...TJT
Hazardous weather outlook, Aug 21, 5:14 AM MDT, 8 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
514 AM MDT Wed Aug 21 2019

NEZ002-003-019>021-054-055-095-096-WYZ101>103-105>108-110-114>119-
221115-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-North Laramie Range-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-North Snowy Range Foothills-
Snowy Range-Laramie Valley-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
East Laramie County-
514 AM MDT Wed Aug 21 2019

This hazardous weather outlook is for the western Nebraska
Panhandle...east central Wyoming...and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Strong to severe thunderstorms are possible again today, although
coverage should be more isolated compared to yesterday. Large hail
and strong winds are the primary threats with a few thunderstorms
this afternoon and this evening.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

There will be a chance for thunderstorms each day through Friday
evening. Drier weather is expected this weekend.

.Spotter information statement...

Spotter activation is unlikely today.

WYZ104-109-111>113-221115-
Ferris/Seminoe/Shirley Mountains-Central Carbon County-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-
514 AM MDT Wed Aug 21 2019

This hazardous weather outlook is for mainly Carbon county in
southern Wyoming.

.DAY ONE...TODAY AND TONIGHT

A few isolated thunderstorms are possible this afternoon and into
this evening. Gusty winds are possible near thunderstorms.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be required.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 6:02 PM MDTSevere Thunderstorm WarningCYSPlatte7 min
Aug 20, 6:04 PM MDTSevere Thunderstorm WarningCYSPlatte25 min
Aug 20, 6:12 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte33 min
Aug 20, 6:20 PM MDTFlash Flood WarningCYSPlatte13 hr
Aug 20, 6:27 PM MDTSevere Thunderstorm WarningCYSPlatte33 min
Aug 20, 6:43 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Platte17 min
Aug 20, 6:57 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte48 min
Aug 20, 7:14 PM MDTSpecial Weather StatementCYSConverse61 min
Aug 20, 7:25 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse18 min
Aug 20, 8:04 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse26 min
Aug 20, 8:41 PM MDTFlash Flood Warning EmergencyCYSPlatte11 hr
Aug 20, 9:25 PM MDTSevere Thunderstorm WarningCYSGoshen50 min
Aug 20, 9:42 PM MDTSpecial Weather StatementCYSPlatte63 min
Aug 20, 9:49 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte41 min
Aug 20, 10:07 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte53 min
Aug 20, 10:50 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie55 min
Aug 20, 11:37 PM MDTAreal Flood AdvisoryCYSLaramie3 hr
Aug 21, 12:02 AM MDTSpecial Weather StatementCYSLaramie43 min
Aug 21, 3:31 AM MDTFire Weather WatchCYS10 hr
Aug 21, 7:45 AM MDTAreal Flood WarningCYSPlatte3 hr
Aug 21, 7:59 AM MDTAreal Flood AdvisoryCYSLaramie8 hr
Aug 21, 1:54 PM MDTFire Weather WatchCYS47 hr
Aug 21, 3:28 PM MDTSpecial Weather StatementCYS32 min
Aug 21, 4:05 PM MDTSpecial Weather StatementCYS25 min
Aug 21, 4:15 PM MDTSpecial Weather StatementCYSAlbany30 min
Aug 21, 4:20 PM MDTSevere Thunderstorm WarningCYSAlbany, Carbon, Converse55 min
Aug 21, 4:36 PM MDTAreal Flood AdvisoryCYSAlbany, Carbon3 hr
Aug 21, 4:49 PM MDTSevere Thunderstorm WarningCYSAlbany, Carbon26 min
Aug 21, 5:14 PM MDTSpecial Weather StatementCYSAlbany31 min
Aug 21, 5:32 PM MDTSevere Thunderstorm WarningCYSAlbany43 min
Aug 21, 5:35 PM MDTAreal Flood AdvisoryCYSAlbany, Carbon3 hr

Nearby

Red Flag Warnings in Wyoming, 2019Every red flag warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.